# SDR SWIA2025082900008

- Difficulty date: August 28, 2025
- Submitted: August 29, 2025
- Operation: Air carrier
- Aircraft: N471CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7655
- Aircraft time: 49,774 hours, 44,021 cycles
- Engine: Ge CF343B1
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Control Unit
- Part number: 20035008067
- Part serial: A1447
- Condition: Faulted
- Location: Engine
- Part time: 3,238 hours, 3,158 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

L 14TH DUCT WARNING DURING CLIMB OUT OF DENVER. QRH RAN AND MESSAGE CLEARED.  (FLIGHT 4679 - FILED CLOSED)TROUBLESHOT L WING 14TH DUCT MESSAGE PER CRJ 200 FIM 36-20-00 FIGURE 103. PERFORMED GVI OF LH 10TH AND 14TH STAGE DUCTING AND LEAK DETECTION SYSTEM IN AREA OF PYLON AND DUCTING INTO THE AFT EQUIPTMENT BAY. NO DEFECTS NOTED AT THIS TIME. NO EVIDENCE OF LEAKS, DAMAGED LOOPS, CHAFING, OR MISPLACEMENT OF LOOPS NOTED AT THIS TIME. COMPLIED WITH ALL ELECTRICAL WIRING CHECKS FOR OPENS AND SHORTS TO GROUND AS OUTLINED IN FIM 36-20-00. REF EAML 1691764 FOR WORK ACCOMPLISHED AND RESULTS OF CHECKS. ALL CHECKS GOOD AT THIS TIME. PERFORMED LEAK CHECK OF LH 14TH STAGE BLEED AIR WITH SPECIAL ATTENTION GIVENT TO AREA SURROUNDING PYLON AND DUCTING GOING INTO AFT EQUIPTMENT BAY. NO LEAKS NOTED AT THIS TIME. REF EAML 1691765 FOR WORK ACCOMPLISHED. PER FIM 36-20-00 THESE RESULTS INDICATE A FAULTY BLCU. REMOVED AND REPLACED #1 BLCU PER CRJ 200 AMM 36-21-10-000-801 AND 36-21-10-400-801. OPS CHECK GOOD AT THIS TIME.  PLEASE REFERENCE AML 1691950 FOR FURTHER TROUBLESHOOTING.
